# SDR UALA2012110806434

- Difficulty date: November 7, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 50,775 hours, 19,280 cycles
- Engine: Iae V2527A5
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: E0488HL
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTS CAPT SLIDING WINDOW HEAT FAULT.  CREW COMPLIED WITH MEL, CAUSED GATE RETURN AT MEX.  SUSPECT WIRING HARNESS FRAYED.  REMOVED AND REPLACED CAPT WINDOW HARNESS, OPS CHECK GOOD
